CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Zeitschrift für Gastroenterologie

Early termination of pegylated interferon (PEG-IFN) plus ribavirin (RBV) therapy due to a pulmonary complication in a patient with chronic hepatitis C (CHC)

A Pálvölgyi, T Korom, I Nagy · Zeitschrift für Gastroenterologie · Ausgabe 05/2008

DOI 10.1055/s-2008-1079682

Bibliografische Angaben

Nachweis in CareLit

Autor:innenA Pálvölgyi, T Korom, I Nagy
ZeitschriftZeitschrift für Gastroenterologie
Ausgabe05/2008
Jahrgang / SeitenNicht angegeben

Kernaussage aus der Literatur

Abstract-Vorschau

Background: Treatment with PEG-IFN is known to increase the risk of bacterial airway infections such as bronchitis, pneumonia and tuberculosis (TBC). We report here a case of pulmonary side-effects complicating PEG-IFN plus RBV therapy in a patient with CHC. Case report: From October 2006, a 46-year-old man with high viral load CHC was treated with PEG-IFN-alfa2b in combination with RBV. This thrombophylic patient w…

Zitieren

Zitierempfehlung

A Pálvölgyi, T Korom, I Nagy (2008) Early termination of pegylated interferon (PEG-IFN) plus ribavirin (RBV) therapy due to a pulmonary complication in a patient with chronic hepatitis C (CHC). Zeitschrift für Gastroenterologie (05). https://doi.org/10.1055/s-2008-1079682

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur